IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences
Online ISSN : 1745-1337
Print ISSN : 0916-8508
Regular Section
Two Lower Bounds for Shortest Double-Base Number System
Parinya CHALERMSOOKHiroshi IMAIVorapong SUPPAKITPAISARN
Author information
JOURNALS RESTRICTED ACCESS

2015 Volume E98.A Issue 6 Pages 1310-1312

Details
Abstract

In this letter, we derive two lower bounds for the number of terms in a double-base number system (DBNS), when the digit set is {1}. For a positive integer n, we show that the number of terms obtained from the greedy algorithm proposed by Dimitrov, Imbert, and Mishra [1] is $\Theta\left(\frac{\log n}{\log \log n}\right)$. Also, we show that the number of terms in the shortest double-base chain is Θ(log n).

Information related to the author
© 2015 The Institute of Electronics, Information and Communication Engineers
Previous article Next article
feedback
Top